# SDR CKSA97476

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION FOUND LEVEL 2 CORROSION, FS -20-0 POPPED RIVETS, CORROSION ON FRAME LT SIDE BY NOSE WHEEL DOOR.  REPLACED POPPED RIVETS IAW SRM 51-1-21.  REPAIRED CORRODED FRAME IAW SRM 53-2-0.  NON-ROUTINE TASK CARD NUMBER 110375.
